I forgot to take my b/c pills with me on a trip so I didn't take them for 3 days. I have been bleeding ever since, started heavy and then went light, now its on and off so I never know if its stopping or not. It's been about 9 days since I started bleeding. Is this normal???? Please help I'm concerned.....
And I should say that I'm not supposed to have my period for another week from now.
My boyfriend and I did have sex during that trip but he used a condom so I have no idea whats going on. I'm so confused. Please help me!!
It doesn't sound unusual since you missed 3 days in a row.....but I really think because you missed three that you should ask your healthcare provider what to do....sometimes when you miss that many they suggest you throw out the pack and start a new one instead of trying to "catch up" like when you miss just one or two. It depends on what pill you're on and where you were in the pack. It might take a while for your body to regulate itself again because it is really confused right now. I wouldn't worry about anything being wrong with you or being preggers because you guys were responsible. The most I ever missed was two and was able to catch up. My ortho-lo instructions only tell me what to do if i miss one or two. So I would definitely ask your doc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.